JournalszaaVol. 20, No. 4pp. 1075–1080

On Topological Structure of Solution Sets for Delay and Functional-Differential Equations

  • Daria Bugajewska

    Adam Mickiewicz University, Poznan, Poland
On Topological Structure of Solution Sets for Delay and Functional-Differential Equations cover
Download PDF

Abstract

In this paper we characterize the topological structure of global solution sets for classical delay and functional-differential equations in terms of $R_{\delta} sets.

Cite this article

Daria Bugajewska, On Topological Structure of Solution Sets for Delay and Functional-Differential Equations. Z. Anal. Anwend. 20 (2001), no. 4, pp. 1075–1080

DOI 10.4171/ZAA/1061